# SDR C2XA08IA236

- Difficulty date: November 6, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 11,198 hours, 6,309 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sleeve
- Part number: 151137
- Condition: Blown
- Location: A/C Bay
- Component: Acm, Hamltn
- Component part number: 8152403
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2962, THE CREW REPORTED A BLEED 1 CLOSED EICAS MESSAGE FOLLOWED BY PACK 1 CLOSED EICAS MESSAGE APPEARING REPEATEDLY, THE APU WAS USED FOR PRESSURIZATION, AND A CABIN HIGH ALT WARNING WAS RECEIVED.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED A SLEEVE ON THE NUMBER ONE ACM, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
